Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 11, 2014, 6:01 PM EDT for Cherokee County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2014, 6:01 PM EDT (22:01 UTC)
- Expired
- Jul 11, 2014, 6:30 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
County Cherokee County, GA
The radar
The Atlanta radar (KFFC), 86 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 710 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 877 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
212
WWUS82 KFFC 112201
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
601 PM EDT FRI JUL 11 2014
GAZ021-022-033-034-112230-
601 PM EDT FRI JUL 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT
LIGHTNING IN CHEROKEE...FORSYTH...GWINNETT AND FULTON COUNTIES UNTIL
630 PM EDT...
AT 559 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CANTON TO SUWANEE...NEARLY STATIONARY.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
CHEROKEE...FORSYTH...GWINNETT AND FULTON COUNTIES...INCLUDING AREAS
AROUND MOUNTAIN PARK...SUWANEE...DULUTH...BIRMINGHAM...JOHNS CREEK...
MILTON...ALPHARETTA...BROOKWOOD...WOODSTOCK...LEBANON...HOLLY
SPRINGS...SUTALLEE...HICKORY FLAT...KELLOGG CREEK AND HOBGOOD PARK.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3411 8391 3397 8407 3404 8438 3405 8442
3407 8442 3408 8449 3413 8466 3422 8466
3432 8445
TIME...MOT...LOC 2200Z 250DEG 6KT 3421 8450 3415 8424
3406 8403
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 11, 3:45 PM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jul 11, 3:45 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 345 PM EDT FRI JUL 11 2014 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... WEAK UPPER TROUGH AXIS FINALLY EAST OF THE FORECAST AREA AND WEAK UPPER RIDGING IS TRYING TO BUILD INTO THE REGION...HOWEVER AMPLE MOISTURE REMAINS OVER THE AREA FOR ISOLATED TO SCATTERED...MAINLY DIURNAL...CONVECTION. PRECIPITABLE WATER VALUES REMAIN MODERATE BUT SLOW MOVEMENT OF STORMS IN A WEAK STEERING ENVIRONMENT WILL CONTINUE A THREAT FOR LOCALLY HEAVY RAIN...ALTHOUGH WIDESPREAD HYDROLOGICAL ISSUES ARE NOT ANTICIPATED. LIKEWISE...INSTABILITY REMAINS MODERATE AT BEST BUT SUFFICIENT FOR A FEW STRONG TO MARGINALLY SEVERE STORMS EACH AFTERNOON. MAIN THREAT WOULD BE ISOLATED DAMAGING WINDS AS FREEZING LEVELS AND WET-BULB ZERO HEIGHTS REMAIN A BIT HIGH FOR A LARGE HAIL THREAT. 20 .LONG TERM /SUNDAY THROUGH FRIDAY/... NO CHANGES MADE TO THE EXTENDED FORECAST. AMPLIFICATION OF RIDGE/TROUGH PATTERN ACROSS CONUS BEGINNING SUNDAY/MONDAY STILL ON TRACK PER 00Z MED RANGE MODELS...WHICH SHOW VERY GOOD AGREEMENT. WRN RIDGE BUILDS NORTH WHILE NICE UPPER LOW AND BROAD/DEEP TROUGH PROGGED TO DIP INTO UPPER MIDWEST STATES MON. BULK OF BELOW NORMAL TEMPS SHOULD STAY NORTH OF THE STATE BUT SHOULD SEE A BRIEF PUSH OF DRIER AIR AND SLIGHTLY BELOW NORMAL TEMPS ON WED. AS WESTERLIES ALONG PERIPHERY TROUGH MOVE OVER THE STATE TUES THEN RETURN BACK NORTH ON THURS...SHOULD SEE GOOD CHANCE OF CONVECTION. NO TROPICAL ACTIVITY OR OTHER HIGH IMPACT EVENTS SEEN IN MODEL GUIDANCE. USED BIAS CORRECTED BLEND OF GUIDANCE FOR TEMPS. 01 && AVIATION... 18Z UPDATE... MIXTURE OF MVFR/VFR CONDITIONS CURRENTLY BUT I EXPECT ALL AREAS VFR BY 19Z OUTSIDE OF SCATTERED CONVECTION. CONVECTIVE COVERAGE WILL INCREASE SOME ACROSS ALL OF THE FORECAST AREA THROUGH 22Z THEN BEGIN DIMINISHING. WIDESPREAD MVFR CONDITIONS ARE EXPECTED TO DEVELOP BETWEEN 06Z AND 14Z WITH LOCAL IFR OR LOWER CONDITIONS. RIGHT NOW I DO NOT EXPECT ANY IFR OR LOWER CONDITIONS AT ANY TAF SITE DURING THAT PERIOD...HOWEVER ANY SITE THAT RECEIVES SIGNIFICANT RAINFALL ON OR IN THE VICINITY OF THE AIRFIELD MAY EVENTUALLY END UP WITH AT LEAST BRIEF IFR VISIBILITIES AND/OR CEILINGS BY 10Z. ISOLATED TO SCATTERED CONVECTION WILL DEVELOP AGAIN TOMORROW BY 18Z. WINDS WILL REMAIN LIGHT...8KTS OR LESS...AND GENERALLY EASTERLY THROUGH THE PERIOD OUTSIDE OF CONVECTION. //ATL CONFIDENCE...18Z UPDATE... MEDIUM. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 92 71 94 / 30 30 10 20 ATLANTA 72 91 73 91 / 20 30 10 20 BLAIRSVILLE 63 87 63 88 / 20 20 10 20 CARTERSVILLE 68 91 68 92 / 20 20 10 20 COLUMBUS 72 94 73 94 / 30 30 20 20 GAINESVILLE 71 90 72 91 / 20 30 10 20 MACON 70 93 70 93 / 30 30 20 20 ROME 67 91 68 92 / 20 20 10 20 PEACHTREE CITY 68 91 68 92 / 20 30 20 20 VIDALIA 72 92 72 95 / 30 50 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...20 LONG TERM....01 AVIATION...20
Hazardous weather outlook, Jul 11, 6:15 AM EDT, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 615 AM EDT FRI JUL 11 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 615 AM EDT FRI JUL 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING... WEATHER HAZARDS EXPECTED... STRONG GUSTY WINDS...HEAVY RAINFALL AND FREQUENT LIGHTNING MAINLY EAST OF A CARROLLTON TO BLAIRSVILLE LINE BETWEEN NOON AND 10 PM. DISCUSSION... SLIGHTLY DRIER AIR ACROSS FAR NORTH GEORGIA SHOULD PRECLUDE DEVELOPMENT OF THUNDERSTORMS THERE...BUT ELSEWHERE MODERATE INSTABILITY WILL ALLOW STORMS TO APPROACH SEVERE LEVELS ONCE AGAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... DRIER AIR MAY FILTER ACROSS THE REST OF GEORGIA THIS WEEKEND LIMITING THE CHANCE FOR THUNDERSTORMS. HOWEVER AS MOISTURE RETURNS MONDAY...THE CHANCE FOR STORMS WILL INCREASE. THE MAIN HAZARDS FROM ANY STORMS WILL BE STRONG GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT STRONG STORM REPORTS THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 11, 4:05 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT FRI JUL 11 2014
GAZ031>033-042>044-053-112030-
405 PM EDT FRI JUL 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND 35 MPH WINDS IN
PAULDING...CARROLL...COBB...COWETA...DOUGLAS AND FULTON COUNTIES
UNTIL 430 PM EDT...
AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM UNION TO CAMPBELLTON...MOVING SOUTH AT 5
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS PAULDING...CARROLL...COBB...COWETA...DOUGLAS AND FULTON
COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE SANDTOWN...SWEETWATER CREEK STATE PARK...LITHIA
SPRINGS...SIX FLAGS OVER GEORGIA...AUSTELL...BROWNSVILLE...
YORKVILLE...DOUGLASVILLE...UNION...NEW GEORGIA...CAMPBELLTON...
CHATTAHOOCHEE HILL COUNTRY...PALMETTO...BILL ARP AND WINSTON. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3395 8503 3395 8499 3395 8498 3397 8497
3387 8482 3377 8448 3350 8464 3359 8485
3368 8501
TIME...MOT...LOC 2004Z 351DEG 6KT 3387 8495 3378 8480
3368 8463Special weather statement, Jul 11, 4:30 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 PM EDT FRI JUL 11 2014
GAZ031>033-043-044-112100-
430 PM EDT FRI JUL 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING AND HEAVY
RAIN IN PAULDING...COBB...DOUGLAS AND FULTON COUNTIES UNTIL 500 PM
EDT...
AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER BROWNSVILLE. THESE THUNDERSTORMS WERE
NEARLY STATIONARY.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
PAULDING...COBB...DOUGLAS AND FULTON COUNTIES THROUGH 500 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BOLTON...LITHIA
SPRINGS...LOST MOUNTAIN PARK...JIM R MILLER PARK...DOBBINS AIR
RESERVE BASE...VININGS...MABLETON...AUSTELL...POWDER SPRINGS...
SMYRNA...MARIETTA...BROWNSVILLE...HIRAM...DALLAS AND NEW GEORGIA.
&&
LAT...LON 3391 8494 3400 8444 3374 8445 3363 8490
3373 8491 3378 8490 3379 8494
TIME...MOT...LOC 2029Z 357DEG 2KT 3379 8471Special weather statement, Jul 11, 4:51 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
451 PM EDT FRI JUL 11 2014
GAZ021-112115-
451 PM EDT FRI JUL 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR LIGHTNING AND HEAVY RAIN IN
CHEROKEE COUNTY UNTIL 515 PM EDT...
AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER REAVIS MOUNTAIN...MOVING SOUTHWEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND HEAVY RAIN AS IT MOVES SLOWLY ACROSS CHEROKEE COUNTY
THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
REAVIS MOUNTAIN...BUFFINGTON AND BALL GROUND. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS AND TEMPORARY STREET FLOODING.
&&
LAT...LON 3438 8442 3438 8426 3428 8426 3419 8444
3438 8455 3438 8445 3439 8444 3439 8443
TIME...MOT...LOC 2049Z 064DEG 3KT 3435 8435
16Special weather statement, Jul 11, 5:02 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 502 PM EDT FRI JUL 11 2014 GAZ031>033-043-044-112130- 502 PM EDT FRI JUL 11 2014 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT LIGHTNING IN PAULDING...COBB...DOUGLAS AND FULTON COUNTIES UNTIL 530 PM EDT... AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER AUSTELL. THESE THUNDERSTORMS WERE NEARLY STATIONARY. RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS PAULDING...COBB...DOUGLAS AND FULTON COUNTIES...INCLUDING AREAS AROUND DUE WEST...LOST MOUNTAIN PARK...JIM R MILLER PARK...WHITE WATER PARK...DOBBINS AIR RESERVE BASE...VININGS...MABLETON... AUSTELL...POWDER SPRINGS...SMYRNA...MARIETTA...KENNESAW... BROWNSVILLE...HIRAM AND DALLAS. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING. && LAT...LON 3405 8437 3364 8443 3362 8486 3402 8488 TIME...MOT...LOC 2101Z 354DEG 1KT 3381 8465
Special weather statement, Jul 11, 5:32 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EDT FRI JUL 11 2014
GAZ021-022-032-033-112200-
532 PM EDT FRI JUL 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT
LIGHTNING IN CHEROKEE...COBB...FORSYTH AND FULTON COUNTIES UNTIL 600
PM EDT...
AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER SANDY PLAINS...NEARLY STATIONARY.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
CHEROKEE...COBB...FORSYTH AND FULTON COUNTIES...INCLUDING AREAS
AROUND MOUNTAIN PARK...SANDY SPRINGS...ROSWELL...ALPHARETTA...MOUNT
BETHEL...SWEAT MOUNTAIN...SANDY PLAINS...WOODSTOCK...LEBANON...HOLLY
SPRINGS...UNION HILL...HICKORY FLAT...KELLOGG CREEK...HOBGOOD PARK
AND LITTLE RIVER LANDING. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3408 8474 3408 8466 3421 8465 3422 8413
3399 8420 3400 8421 3400 8425 3396 8428
3397 8434 3393 8435 3387 8473 3394 8472
3395 8474
TIME...MOT...LOC 2131Z 037DEG 4KT 3402 8454Special weather statement, Jul 11, 6:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
601 PM EDT FRI JUL 11 2014
GAZ021-022-033-034-112230-
601 PM EDT FRI JUL 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT
LIGHTNING IN CHEROKEE...FORSYTH...GWINNETT AND FULTON COUNTIES UNTIL
630 PM EDT...
AT 559 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CANTON TO SUWANEE...NEARLY STATIONARY.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
CHEROKEE...FORSYTH...GWINNETT AND FULTON COUNTIES...INCLUDING AREAS
AROUND MOUNTAIN PARK...SUWANEE...DULUTH...BIRMINGHAM...JOHNS CREEK...
MILTON...ALPHARETTA...BROOKWOOD...WOODSTOCK...LEBANON...HOLLY
SPRINGS...SUTALLEE...HICKORY FLAT...KELLOGG CREEK AND HOBGOOD PARK.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3411 8391 3397 8407 3404 8438 3405 8442
3407 8442 3408 8449 3413 8466 3422 8466
3432 8445
TIME...MOT...LOC 2200Z 250DEG 6KT 3421 8450 3415 8424
3406 8403The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 9:06 PM EDT | Special Weather Statement | FFC | Floyd | 39 min |
| Jul 10, 9:57 PM EDT | Special Weather Statement | FFC | Floyd | 63 min |
| Jul 10, 10:15 PM EDT | Flash Flood Warning | FFC | Floyd | 6 hr |
| Jul 10, 10:33 PM EDT | Special Weather Statement | FFC | Heard | 42 min |
| Jul 10, 11:04 PM EDT | Special Weather Statement | FFC | White | 41 min |
| Jul 11, 12:00 AM EDT | Special Weather Statement | FFC | Lumpkin | 30 min |
| Jul 11, 2:47 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 28 min |
| Jul 11, 2:52 PM EDT | Special Weather Statement | FFC | Meriwether, Troup | 38 min |
| Jul 11, 3:25 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 35 min |
| Jul 11, 3:28 PM EDT | Special Weather Statement | FFC | Carroll, Douglas | 32 min |
| Jul 11, 4:05 PM EDT | Special Weather Statement | FFC | Douglas | 25 min |
| Jul 11, 4:30 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton, Paulding | 30 min |
| Jul 11, 4:51 PM EDT | Special Weather Statement | FFC | Cherokee | 24 min |
| Jul 11, 5:02 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton, Paulding | 28 min |
| Jul 11, 5:32 PM EDT | Special Weather Statement | FFC | Cobb | 28 min |
| Jul 11, 6:23 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen, Wheeler | 37 min |
| Jul 11, 6:39 PM EDT | Flash Flood Warning | FFC | Forsyth, Fulton, Gwinnett | 6 hr |
| Jul 11, 7:30 PM EDT | Special Weather Statement | FFC | Barrow | 30 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.